my sister is having what seems like an emotional breakdown,and has gone to the er twice in this week,her potassium level was 2.7 last night,can her potassium level have anything to do with anxiety attacks?please help
less than 2.5 can be life threatening. I would recommend she see her regular doctor and have an ekg done (if they did not do one at the er). She could be suffering from low potassium and maybe need potassium supplements. what is her stress?
Absolutely. Potassium can cause such symptoms. All the electrolytes/minerals are closely connected. Potassium, Magnesium, Calcium and Sodium. Deficiencies of Potassium are often seen with Magnesium deficiency.
The B Vitamin Complex and Magnesium are needed by the body to handle stress. With doctor guidance, increasing these will help her body function better.
I'd like to point you to this post:
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.